On control of the solution of a stochastic integral equation With degeneration

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

This paper is devoted to the derivation of Bellman’s differential equation in the payoff function v(x) for a broad class of cases (Theorems 1 and 2). We prove that i{x) is the smallest solution of this equation (Theorem 3).

Original languageEnglish (US)
Pages (from-to)249-262
Number of pages14
JournalMathematics of the USSR - Izvestija
Volume6
Issue number1
DOIs
StatePublished - Feb 28 1972

Fingerprint Dive into the research topics of 'On control of the solution of a stochastic integral equation With degeneration'. Together they form a unique fingerprint.

Cite this